Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diabetic, obese, history of sinus tachycardia, worry about protein and pus cells in urine ?

hello! i m 19 yrs old obese ,diabetic guy with recent history of sinus tachycardia . I visited to a physician for this palpitation and he ask me for ECG.then, he ask me to Urine RE and the result is pus cell 1-2 HPF. Is it what we called UTI ? P.S other findings in Urine RE result r normal except (+)of trace amount of Protein in urine n 1.0% of glucose . :D
Asked On : Thu, 3 May 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
most probably your doctor might have performed your urine analysis test to look for glucose and proteins in urine as they may appear in urine in diabetic patients. the result you are having are normal findings. pus cells can appear in urine normally 0-5/HPF. so there is nothing to worry about. and secondly the patients and symptoms are treated not the investigations. so dont follow the labs instead follow your symptoms.
wish you health life
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor